# SDR CA001102003

- Difficulty date: October 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 65,558 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Wrong Part
- Location: Shutoff Valve
- Component: Shut-Off Valve, Whittaker, 1496452
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DEFECT TROUBLE SHOOTING OF THE YAW SAS 2 FAIL & RUDDER HYDRAULIC LIMITER FOUND WRONG PART INSTALLED, (UNION WITH OUT A RESTRICTOR), INSTALLED ON THE HYDRAULIC SHUTOFF VALVE REPLACED AIRCRAFT DISPATCHED.PART WAS FOUND NOT TO HAVE BEEN INSTALLED BY AIR TRANSIT (PART WAS NOT IN THE AIR TRANSIT SYSTEM), THE AIRCRAFT COULD HAVE BEEN IMPORTED IN THIS MANNER.WITHOUT DISASSEMBLY COULD NOT VISUALLY CONFIRM THAT THE PROPER UNION IS INSTALLED.
